# SDR 99ZZZX1412

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89732
- Make and model: Cessna 152
- Aircraft serial: 15282846
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Condition: Separated
- Location: Lever
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE LANDING AT INDEPENDENCE, MO, PULLED BACK ON THE THROTTLE AND THE THROTTLE KNOBS AND SHAFT DISCONNECTED AT THE CABLE AND CAME OUT OF THE INSTRUMENT PANEL. ENGINE RPM WAS LOCKED AT 1,000 RPM. NOTIFIED THE TOWER OF THE PROBLEM AND LANDED WITHOUT INCIDENT.
